# SDR SWAA2022021715775

- Difficulty date: June 11, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; LEFT HAND TRANSITION ANGLE; FROM STATION 727D TO 807; HAS MULTIPLE AREAS OF CORROSION. / REMOVED CORROSION AT MARKED AREAS AND IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-2. CUT OUT DAMAGED AREA FROM STATION 727C+7 TO 814 LBL 24 I/A/W SRM 53-00-53-2R-5. REMOVED AND REPLACED TRANSITION ANGLE FROM STA.727C+10 TO STA.807+10 PER SRM.53-00-53-2R-5
